All Journal Entries Journals
Previous | Next

Severe Insomnia

Aug 22, 2012 - 0 comments
Tags:

severe insomnia

,

Anxiety

,

Pain

,

dose

,

brain

,

Sleep quality

,

dosage



I have been having a really hard time falling asleep. I usually end up falling asleep very late every night, but its always a process. I become extremely irritated and lash out if I cant fall asleep with in twenty minutes, and I probably drive my family crazy. I have tried everything (warm milk, tea, valerian root). I am prescribed Remeron, but it seems to have no effect on my sleep these days (no effect in general really im ready to trash the script haha). I just absolutely dread the period of time when I know I am going to have to fall asleep. I am prescribed Klonopin also, 1mg in the AM, and 1mg in the PM (I really am starting to hate benzos and wish I could be switched to an opiate because coming of the benzos is too scary for me lol and too time consuming while opiates help my anxiety and pain much better from past experiences, and they also improve my mood I think, while benzos have the tendency to make me feel sad or depressed sometimes). I am considering saving both doses for before bed tonight just see if that helps me fall asleep. I really do not not want to increase my dosage of Klonopin, the dose im on freaks me out enough as it is!! I do not think my doctor would increase me dosage anyways so its not really an option for me. I am also prescribed ADD medication, and have considered reducing dosage or coming off it to see if I can sleep easier, but in past experiences when coming of ADD medications I usually will end up sleeping for two days straight and then I literally wont sleep for days, even weeks, at a time (causing my to go into psychosis, and my restless legs become 10x worse, and my personality gets really wacky I am assuming due to the lack of dopamine in my brain). I would really appreciate if anyone could give me any suggestions...

P.S. I was using opiates for pain/anxiety/depression (legally) for a good couple months straight, and came off a week or two ago, but I have not really noticed any typical opiate withdraw symptoms (diarrhea, upset stomach, flew like symptoms) so I honestly do not think that is the issue at hand, especially because its to the point where I have no desire to use the opiates I was using what so ever (except when I am experiencing an episode of pain or insomnia obviously).

Post a Comment